# SDR UPS06446381

- Difficulty date: February 4, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B1441610
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING T/E CAVITY REAR SPAR LOWER SKIN FOUND CORRODED BETWEEN WS 510 & WS 515 (ACCESS FROM T/E PNL 671AB).  CORROSION BLEND OUT 0.074 X 2 X 5 INCH EXCEED SRM LIMIT.  RT WING T/E CAVITY REAR SPAR LOWER SKIN UPPER SURFACE AT WS 516.5 REPAIRED AS PER RS R57-26-35436 AND REF UPS EO B747-5720-23814-A.
